# SDR WX0A2024031531979

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 58,297 hours, 40,928 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) F/CTL FLAP FAULT.    PERFORMED TSM 27-51-00-810-810-A OPERATED FLAPS AND FOUND NO POPPED TORQUE LIMITERS AT THIS TIME. DUE TO NO TORQUE LIMITER FOUND POPPED, REMOVED AND REPLACED FLAP ACTUATOR 1 (6255CM) REF AMM  27-54-49-000-001-A AND 27-54-49-400-001-A. OPS CHECK GOOD.
